# SDR REXA2025120200997

- Difficulty date: July 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 23L BETWEEN FS 1015-1031. CUT AWAY AND REMOVED SHARP EDGES OF STRINGER 23L AT FS1000+9 AND FS1051+6 FOR REMOVAL IAW CRJ700 SRM 53-00-03-201-001-A01 STEPS 5A(1-2), REPAIR S6232. FABRICATED, LOCATED, AND DRILLED: STRINGER SECTION FS1000+9-FS1051+6, AND AFT REPAIR SPLICE USING STRINGER 23L P/N MM670-35151-035, FWD REPAIR SPLICE USING EXTRUSION S6232 PO#5-66388, AND SHIMS FOR BOTH SPLICES USING 2024-T3 .080"" PO#5-50700 IAW CRJ700 SRM 53-00-03-201-001-A01 STEPS 5A(6-12), REPAIR S6232. EDGE SEALED, PAINTED FASTENERS AND APPLIED CIC IAW CRJ700 SRM 53-00-03-201-001-A01 STEPS 5A(17), SRM 51-23-00-001-001-A01, AND SRM (TR51-0068) 51-21-16-001-001-A01"
